Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Medication Interaction

(1 Post)
Sam2003 Wed 27-Jan-16 10:01:32

Hey all,
I just want some clarification please. I have a low back pain and pain in my neck and shoulders and migraines that cause my right eye to hurt a lot and everything seems blurry and I'm dizzy. I went to the doctor yesterday and he said it's High Blood Pressure.He tested me 2 times and sent me to the emergency room and a nurse gave me Diazepam after one hour I was ok.They asked me to come test my BP for 7 days and did blood tests that I get results in a week and xray for lumbar area and another one in weeks for the kidney.Anyway the doctor yesterday gave me Diazepam,Diclofenac & Ranitidine & today after I took the Xray I asked to see him again but could not.My Xray was ok but I still had pain in my back and bad headache,this time I saw a female Doctor & she gave me Vasograin & Ibuprofen...My question is will these pills make me better or addicted to them? Are they going to interact with one another & cause an overdose? Just a bit afraid

Thanks

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now